应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2014, Vol. 30 Issue (2): 309-320    DOI: 10.1007/s10255-014-0294-y
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
The Backup 2-Median Problem on Block Graphs
Yu-kun CHENG1, Li-ying KANG2, Hong YAN3
1. Zhejiang University of Finance and Economics, Hangzhou 310018, China;
2. Department of Mathematics, Shanghai University, Shanghai 200444, China;
3. Department of Logistics and Maritime Studies, The Hong Kong Polytechnic University, HKSAR, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9